# SDR SWIA201126669

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 22,135 hours, 19,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE OVERWING EXTERIOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 5432)  RELAMPED EMERGENCY LIGHT.
